# SDR AALA202307245385

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,005 hours, 37,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT-HAND EMERGENCY POWER SUPPLY UNIT BATTERY INOPERATIVE. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
